MAUDE Adverse Event Report: COVIDIEN KANG EPUMP PROX SPIKE SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP PROX SPIKE SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 674655
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that they identified a large amount of air in the equipment, even when following the equipment placement guidelines with the pump turned off.The issue happened with 10 feeding sets from the same lot and were discarded.No patient injury was reported.

Brand Name
KANG EPUMP PROX SPIKE SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11294712
Report Number1282497-2021-09890
Device Sequence Number19702752
Product Code LZH
UDI-Device Identifier10884521028203
UDI-Public10884521028203
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number674655
Device Catalogue Number674655
Device Lot Number202160319
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/08/2021
Patient Sequence Number1